If you need an accessible version of this item please contact JSTOR User Support

"Rational Diameters" and the Discovery of Incommensurability

Wilbur R. Knorr
The American Mathematical Monthly
Vol. 105, No. 5 (May, 1998), pp. 421-429
DOI: 10.2307/3109803
Stable URL: http://www.jstor.org/stable/3109803
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429